# SDR DALA2024101109984

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0600655) CORROSION ON STRINGER 26LBL & FROM STA 802 TO STA 827 AT AFT CARGO COMPARTMENT. STRINGER 26LBL & FROM STA 777 TO STA 887 AT AFT CARGO COMPARTMENT WAS REPAIRED PER 53-00-03-2R PROCEDURE 1 REPAIR 1.
